An Algebraic Formula for the Output of a System with Large-Signal Multifrequency Excitation

Steer M.B. and Khan P.J. (1983) An Algebraic Formula for the Output of a System with Large-Signal Multifrequency Excitation. Proceedings of the IEEE, 71 9: 1111-1113. doi:10.1109/PROC.1983.12730


Author Steer M.B.
Khan P.J.
Title An Algebraic Formula for the Output of a System with Large-Signal Multifrequency Excitation
Journal name Proceedings of the IEEE
ISSN 1558-2256
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1109/PROC.1983.12730
Open Access Status Not yet assessed
Volume 71
Issue 9
Start page 1111
End page 1113
Total pages 3
Subject 2208 Electrical and Electronic Engineering
Abstract A formula is derived for the output components of a nonlinearity which can be described by a power series, with complex coefficients and frequency-dependent time delays, when the input is a sum of sinusoids.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:38:56 EST by System User